Agenda

The day will commence and conclude with a series of plenary presentations.

------ -------
08.30 Refreshments, networking, exhibition and academic poster display
09:30 Chair's Welcome
Sue Macdonald, Midwifery Consultant
09:40 The FGM challenge
Lindsey Ahmet, Senior Lecturer, Middlesex University London
10:00 Developing cultural competence
Professor Irena Papadopoulos, Professor of Transcultural Health and Nursing, Middlesex University London
10:20 Healthy conversation skills to support lifestyle behaviour change: an introduction
Dr Wendy Lawrence, Associate Professor of Health Psychology and Dr Mary Barker, Associate Professor of Psychology, University of Southampton
10:40 Clinical focus - New reflections on breech birth
Shawn Walker, PhD student, Centre for Maternal and Child Health Research, City University London
11:00 Questions and discussion
11.10 Refreshments, networking, exhibition and academic poster display
11:45-12:15 A series of 30 minute seminars chosen from submitted abstracts
Theme: Supporting vulnerable families Theme: Sharing good practice Theme: Sharing good practice
Seminar 1
STREAMED LIVE
NHS Ayrshire and Arran:  Vulnerable Families Maternity Team
Elaine Moore, Clinical Midwifery Manager In-Patient/Outpatient Services, Ayrshire Maternity Unit
Seminar 2
I AM CMV
Caroline Star, Chair of Board and Sharon Wood, Project Manager, CMV Action
Seminar 3
OBSTRACT and the art of delivery – how to prevent trauma to the obstetric tract during childbirth
Dr Gloria Esegbona, OBGYN, Midwife and Winston Churchill Fellow 2015, Kings College Learning Institute
(repeated at 13:45)
12:15-12:45 A series of 30 minute seminars chosen from submitted abstracts
Theme: Supporting vulnerable families Danone NutriciaDanone Nutricia Theme: Leading and implementing innovations in practice
Seminar 4
iBumps teenage pregnancy service
Sam Nightingale and Tracy Standbridge-Boyle, Teenage Pregnancy Project Midwives, University Hospitals Coventry and Warwickshire NHS Trust/Coventry City Council
(repeated at 13:45)
Seminar 5
STREAMED LIVE
Early life nutrition - The importance of nutrition: before, during and after pregnancy
Annette Briley, Consultant Midwife, Research (PhD), Kings Health Partners
Seminar 6
What do midwives want in an online intervention designed to support them in work-related psychological distress? Results from a Delphi Study
Sally Pezaro, Doctoral Researcher, Coventry University
12:45-13:15 A series of 30 minute seminars chosen from submitted abstracts
Theme: Supporting vulnerable families Theme: SMASMA
Seminar 7
Supporting vulnerable families
Jilly Ireland, Community Midwife, Supervisor of Midwives, Poole NHS Hospitals Foundation Trust
Seminar 8
A student reflection on dignity in midwifery care
Ilana Pizer Mason, Student Midwife (year 3), Middlesex University/ Whittington Hospital
Seminar 9
STREAMED LIVE
Nutrition in the first 1000 days and the impact on long term health
Maude Grant, Medical Communications Manager, Nestle Nutrition UK
13.15-14:15 Lunch, optional seminars, networking, exhibition and academic poster display
13.45-14:15 Seminar 9L: Healthy backs for midwives
Harbir Singh, Osteopath & Lead Patient Handling Advisor, Homerton University Hospitals
13.45-14:15 Seminar 3 (repeated): OBSTRACT and the art of delivery - how to prevent trauma to the obstetric tract during childbirth
Dr Gloria Esegbona, OBGYN, Midwife and Winston Churchill Fellow 2015, Kings College Learning Institute
13.45-14:15 Seminar 4 (repeated): iBumps teenage pregnancy service
Sam Nightingale and Tracy Standbridge-Boyle, Teenage Pregnancy Project Midwives, University Hospitals Coventry and Warwickshire NHS Trust/Coventry City Council
14:15-14:45 A series of 30 minute seminars chosen from submitted abstracts
Theme: Sharing good practice Theme: Innovations in practice Workshop 1 (1 hour - Restricted numbers)
Seminar 10
Pilot of a cluster randomised controlled trial of community midwifery training – a psychological approach for preventing perinatal depression
Julia Austin, Consultant Midwife, University Hospitals of Leicester and Molly Patterson, Research Midwife, University Hospitals of Leicester Trust
Seminar 11
STREAMED LIVE
24 hour labour line: Rethinking telephone support for women during early labour
Marie Nott, Midwifery Lecturer, Professional Practice in Health Sciences, University of Southampton and Olivia Lowe, Midwife, Hampshire Hospitals NHS Foundation Trust
Healthy conversation skills to support lifestyle behaviour change: A demonstration and consultation
Dr Wendy Lawrence, Associate Professor of Health Psychology and Dr Mary Barker, Associate Professor of Psychology, University of Southampton
14:45-15:15 A series of 30 minute seminars chosen from submitted abstracts
Theme: Sharing good practice Theme: Global Midwifery
Seminar 12
STREAMED LIVE
Another twinkle in the eye - contemplating another pregnancy after perinatal mental illness
Elaine Hanzak, Author, 'Eyes without sparkle: a journey through postnatal illness' and 'Another Twinkle in the Eye'
Seminar 13
Working in a low resource practice with Medecins Sans Frontieres in the Democratic Republic of the Congo
Claire Reading, Midwife
Workshop 1 (continued)
15:15-15:45 A series of 30 minute seminars chosen from submitted abstracts
REACHTheme: Sharing good practice Theme: Sharing good practice AnotoAnoto
Seminar 14
Reaching out: babies who have a limb difference
Frank Letch, REACH Ambassador
Seminar 15
Snuggle Bundle
Pamela Higgins, Maternity Quality Improvement Collaborative Lead, Ninewells Hospital
Seminar 16
STREAMED LIVE
Bridging the digital gap In healthcare
Richard Sargent, Programme & Project Delivery Director, Anoto Ltd
15.45-16:15 Refreshments, networking and exhibition
16:15 The journey to calling the midwife
Terri Coates, Midwife, Lecturer, Writer and Clinical Editor for the BBC Call the Midwife Series
16:45 Closing remarks
Sue Macdonald, Midwifery Consultant
17:00 Conference Closes

FETOFit - Strapless Foetal Monitoring